| Model Number |
FV035T |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection during the investigation, no significant deformations or damage of the product was determined.Permeability test: a permeability test has shown that the pediatric prechamber was permeable.Results: for the sake of completeness and transparency, we would like to point out that a permeability test was already performed at the hospital after the revision.Based on our examination results, we cannot determine any functional deviation at the returned product.How the aforementioned functional impairment occurred is not clear to us at the time of the examination.No further regulatory actions are required from our point of view.
Event or Problem Description
It was reported that a ped.Prechamber (part # fv035t) was believed to be operating in underdrainage.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the dysfunction.Age: 16 years, 11 months.Height: 150 centimeters (cm).Weight: 40 kilograms (kg).Gender: female.